# SDR ASAA2017081121623

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 14,704 hours, 4,837 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3400162510
- Condition: Leaking
- Location: Nr 1 Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM NR 1 ENGINE, FUEL DRIPPING FROM FAN COWL  ON ARRIVAL. ACFT GROUNDED. ALTERNATE DEACTIVATION PROCEDURES USED PER MPM CHAPTER 5 TABLE 3 ITEM 9.  FOUND FUEL PRESENT ON LINE COMING FROM OUT OF FUEL PUMP,  LINE WET UNDER CLAMP,  CLEANED AREA,  IDLE RAN ENGINE.  NO LEAKS OBSERVED.  RAN ENGINE ABOVE 80% N1,  FOUND FUEL LEAKING FROM FUEL OUT TUBE AT THE FUEL OIL HEAT EXCHANGER FOR IDG. REMOVED AND REPLACED THE NR 1 ENGINE FUEL LINE FROM FUEL OUT TUBE AT THE FUEL OIL HEAT EXCHANGER AND IDG OIL COOLER IAW AMM 73-11-06-400-801-F00, STEP 3F.(2)(E), AND AMM 73-11-01-400-801-F00, STEPS 3.H(11) (O)1). GROUND RAN ENGS ABOVE 80% N1 AGAIN NO LEAKS NOTED.
